MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Ultratome XL; Snare, Flexible

BOSTON SCIENTIFIC CORPORATION Ultratome XL; Snare, Flexible
Model Number M00535900
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an ultratome xl was attempted to be used in the duodenal papilla during an endoscopic retrograde cholangiopancreatography (ercp) procedure to treat lithiasis performed on (b)(6) 2026.During the procedure, the cutting wire was fractured after being energized.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.The patient condition following procedure was reported to be stable.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of cutting wire break.

Brand Name
Ultratome XL
Common Device Name
Snare, Flexible
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50877093
Report Number3005099803-2026-03927
Device Sequence Number10715372
Product Code FDI
UDI-Device Identifier08714729103257
UDI-Public(01)08714729103257(17)280106(10)38277143
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K930022
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00535900
Device Catalogue NumberM00535900
Device Lot Number0038277143
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/24/2026
Date Device Manufactured01/06/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age54 YR
Patient SexFemale
Patient Weight156 LB